# SDR SIMA20160914004

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 33,468 hours, 24,368 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING THE DESCENT FROM THE ARRIVAL TO APPROACH, WE RECIEVED 2 CAUTION MESSAGES INBD SPOILERON AND INBD FLT SPOILERS.  THESE MESSAGES OCCURRED AFTER THE FLIGHT SPOILER HANDLE WAS DEPLOYED.  THE LT INBD SPOILERON WAS OUTLINED IN YELLOW WHILE THE RIGHT SPOILERON IN WHITE.  INTERROGATED MDC, FOUND MDC MESSAGE LT INBD MFS PCU/ PCU JAM.  PERFORMS POST 1 RESET.  PERFORMED OPS CHECK IAW ETN-CR-27-093.  OPS CHECK GOOD.  OPEN TDMI 501T2745 TO R & R LT INBD MFSPCU IN 10 DAYS.
